- Relieves Sinus Congestion, Headache And Pain
- Active Ingredients: Pseudoephedrine Hydrochloride And Paracetamol
- Buy With Confidence From UK Registered Pharmacy
- Includes Free Prescription
Sinus symptoms such as: congestion, stuffy nose, sinus pressure and nasal dryness (with no burning) can be a sign of cold or flu, an allergy (such as hay fever), or a nasal condition (such as sinusitis), and can leave you feeling under the weather. Sinutab Tablets contain the active ingredients: paracetamol and pseudoephedrine hydrochloride. Paracetamol is an analgesic (or painkiller) that is able to tackle mild to moderate pain. Phenylephrine hydrochloride is a decongestant that treats nasal and sinus congestion by contracting and narrowing the blood vessels in the linings of the nasal passages and sinuses. Sinutab Tablets provide non-drowsy, effective relief from headaches and pain, whilst unblocking your sinuses to help you breathe more easily.
PLEASE NOTE : Medications That Contain Ephedrine Cannot Be Purchased Or Used At The Same Time As Any Pseudoephedrine Containing Products
What are Sinutab Non drowsy tablets used for used for?
Do you have a cold or suffer from sinus congestion Sinutab non drowsy tablets will clear your nasal congestion. Additionally, Sinutab will ease your headache. Finally the ingedients will not make you sleepy.
How do you use Sinutab tablets ?
Adults and children aged 16 years and over:
Oral. Two tablets every four to six hours, up to four times a day. Maximum daily dose: 8 tablets (i.e. 240 mg pseudoephedrine hydrochloride, 4 g paracetamol).
Children aged 12 years to 15 years
Oral. One tablet every four to six hours, up to four times a day. Maximum daily dose: 4 tablets (i.e. 120 mg pseudoephedrine hydrochloride, 2 g paracetamol).
Children under 12 years:
NON-DROWSY SINUTAB is not to be used in children under the age of 12 years
See oir other cough and cold treatments
Serious side effects associated with the use of pseudoephedrine are rare. Symptoms of central nervous system excitation may occur, including sleep disturbance and, rarely, hallucinations.
Skin rashes, with or without irritation, have occasionally been reported with pseudoephedrine.
Urinary retention has been reported occasionally in men receiving pseudoephedrine: prostatic enlargement could have been an important predisposing factor.
Paracetamol has been widely used and, when taken at the usual recommended dosage, side effects are mild and infrequent and reports of adverse reactions are rare. Skin rash and other allergic reactions occur rarely.
Most reports of adverse reactions to paracetamol relate to overdose with the drug.
There have been reports of blood dyscrasias including thrombocytopenia and agranulocytosis, but these were not necessarily causality related to paracetamol.
Chronic hepatic necrosis has been reported in a patient who took daily therapeutic dosages of paracetamol for about a year and liver damage has been reported after daily ingestion of excessive amounts for shorter periods. A review of a group of patients with chronic active hepatitis failed to reveal differences in the abnormalities of liver function in those who were long-term users of paracetamol nor was the control of their disease improved after paracetamol withdrawal.
Nephrotoxic effects following therapeutic dosages of paracetamol are uncommon. Papillary necrosis has been reported after prolonged administration
Click here For the patient information leaflet